RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tumanov, V I

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:32
Abstract pages:165
Full texts:76

http://www.mathnet.ru/eng/person41967
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195956

Publications in Math-Net.Ru
1984
1. V. I. Tumanov, “Finite lattices having no independent basis of quasiidentities”, Mat. Zametki, 36:5 (1984),  625–634  mathnet  mathscinet  zmath; Math. Notes, 36:4 (1984), 811–815  isi
1980
2. V. A. Gorbunov, V. I. Tumanov, “On the structure of lattices of quasivarieties”, Dokl. Akad. Nauk SSSR, 254:2 (1980),  272–275  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020